Processing math: 100%
Journals
Resources
About Us
Open Access

An Inverse Eigenvalue Problem for Jacobi Matrices

An Inverse Eigenvalue Problem for Jacobi Matrices

Year:    2007

Journal of Computational Mathematics, Vol. 25 (2007), Iss. 5 : pp. 620–630

Abstract

In this paper, we discuss an inverse eigenvalue problem for constructing a 2n×2n Jacobi matrix T such that its 2n eigenvalues are given distinct real values and its leading principal submatrix of order n is a given Jacobi matrix. A new sufficient and necessary condition for the solvability of the above problem is given in this paper. Furthermore, we present a new algorithm and give some numerical results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2007-JCM-8717

Journal of Computational Mathematics, Vol. 25 (2007), Iss. 5 : pp. 620–630

Published online:    2007-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords:    Symmetric tridiagonal matrix Jacobi matrix Eigenvalue problem Inverse eigenvalue problem.